MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS FEM TO SLEEVE ADAPTER +5; LPS AND S-ROM : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS INC US LPS FEM TO SLEEVE ADAPTER +5; LPS AND S-ROM : KNEE FEMORAL ACCESSORY
Catalog Number 198706005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient's patella is not tracking well.Patient is brought to the or and the tibial tubercle osteotomy, that was performed to tighten his extensor mechanism, was found to have lost fixation once again.This had occurred after his initial procedure as well.The cables were still in place, however, they had to be removed to reattach the osteotomy in the appropriate position.Surgeon chose to adjust the rotation of the femoral component.In an attempt to do so, the entire femoral construct was removed, as it had only been is place for a few weeks.A new stem, sleeve, adapter and insert were placed, while reusing the same distal femoral component.Wires were placed through the tibia and into the osteotomy to secure fixation.Additionally, a cable was placed to add additional compression of the osteotomy to increase the chance of healing.No patient harm occurred and no delay was experienced.No allegation was made against any component, simply replaced in the hope of enhancing the chance of ingrowth for long term fixation.Patient was placed in a long leg cast in an effort to protect the healing of the osteotomy repair, as the brace he had been in after each of the previous surgeries had not been effective in doing so.This suggests non compliance with post operative orders.Doi: (b)(6) 2025, dor: (b)(6) 2025, affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d10 (concomitant).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that the loss of fixation to the osteotomy is what led to the poor patellar tracking.Implants were performing as expected.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LPS FEM TO SLEEVE ADAPTER +5
Common Device Name
LPS AND S-ROM : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22021550
Report Number1818910-2025-07844
Device Sequence Number21016160
Product Code JWH
UDI-Device Identifier10603295078494
UDI-Public(01)10603295078494(17)270831(10)HG8278
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K071417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number198706005
Device Lot NumberHG8278
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer05/16/2025
05/23/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date05/20/2025
05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE REV LPS INSRT XXSM 14MM; CONTROL CABLE W/CABLE SLEEVE; CONTROL CABLE W/CABLE SLEEVE; UNIVERSAL FEM SLV FUL POR 34MM; UNIVERSAL STEM 75X20MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale
Patient Weight113 KG